# SDR 08FDEA03940

- Difficulty date: September 18, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Adapter
- Part number: A5378193720600
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CROSS TRACK AT FRAME 32; LBL 54.  DAMAGE TO ADAPTER IS BEYOND LIMITS IAW SRM 53-10-15.  REMOVED DAMAGED ADAPTER IAW SRM 51-40-21.  LOCATED, DRILLED & INSTALLED THE NEW ADAPTER IAW DWG 10A53791837 & SRM 51-40-21.
